A complement to "A comprehensive note on: An economic order quantity with imperfect quality and quantity discounts"

被引:23
作者
Eduardo Cardenas-Barron, Leopoldo [1 ,2 ]
机构
[1] Inst Tecnol & Estudios Super Monterrey, Sch Engn, Dept Ind & Syst Engn, Monterrey 64849, NL, Mexico
[2] Inst Tecnol & Estudios Super Monterrey, Sch Business, Dept Management, Monterrey 64849, NL, Mexico
关键词
Inventory; Imperfect quality; Lot-splitting shipments; Quantity discounts; Holding cost;
D O I
10.1016/j.apm.2012.02.021
中图分类号
T [工业技术];
学科分类号
08 ;
摘要
Chang [1] [H.-C. Chang, A comprehensive note on: an economic order quantity with imperfect quality and quantity discounts, Appl. Math. Model. 35 (10) (2011) 5208-5216] corrects a flaw in Lin's inventory model [T.Y. Lin, An economic order quantity with imperfect quality and quantity discounts, Appl. Math. Model. 34 (10) (2010) 3158-3165]. Then, he develops an algorithm to find the optimal solution for the corrected Lin's inventory model and furthermore derives close form expressions to determining the optimal solution to an EOQ inventory model considering items with imperfect quality with different holding costs for good and defective items. In both models there is a discrete variable and he presents some inequalities in order to find the integer value. This paper provides some simple formulas to obtain, in an easy way, the integral value for the discrete variable. (C) 2012 Elsevier Inc. All rights reserved.
引用
收藏
页码:6338 / 6340
页数:3
相关论文
共 3 条
[1]   A comprehensive note on: An economic order quantity with imperfect quality and quantity discounts [J].
Chang, Hung-Chi .
APPLIED MATHEMATICAL MODELLING, 2011, 35 (10) :5208-5216
[2]   The integrality of the lot size in the basic EOQ and EPQ models: Applications to other production-inventory models [J].
Garcia-Laguna, Juan ;
San-Jose, Luis A. ;
Cardenas-Barron, Leopoldo E. ;
Sicilia, Joaquin .
APPLIED MATHEMATICS AND COMPUTATION, 2010, 216 (05) :1660-1672
[3]   An economic order quantity with imperfect quality and quantity discounts [J].
Lin, Tien-Yu .
APPLIED MATHEMATICAL MODELLING, 2010, 34 (10) :3158-3165